Missouri Journal of Mathematical Sciences
- Missouri J. Math. Sci.
- Volume 21, Issue 3 (2009), 155-162.
Generalization of a Geometric Inequality
In this paper, using Bottema's inequality for two triangles and other results, the generalization of an inequality involving the medians and angle-bisectors of the triangle is proved. This settles affirmatively a problem posed by J-Liu.
Missouri J. Math. Sci. Volume 21, Issue 3 (2009), 155-162.
First available in Project Euclid: 14 September 2011
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chu, Xiao-Guang; Liu, Jian. Generalization of a Geometric Inequality. Missouri J. Math. Sci. 21 (2009), no. 3, 155--162. http://projecteuclid.org/euclid.mjms/1316024881.